Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force

Hideo Kozono, Yuki Mashiko, Ryo Takada

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider the time-periodic problem for the Navier-Stokes equations in the rotational framework. We prove the unique existence of time-periodic solutions for the prescribed external force. Furthermore, we also show the asymptotic stability of small time-periodic solutions provided the initial disturbance is sufficiently small.

Original languageEnglish
Pages (from-to)565-601
Number of pages37
JournalJournal of Evolution Equations
Volume14
Issue number3
DOIs
Publication statusPublished - Jan 1 2014
Externally publishedYes

Fingerprint

Coriolis Force
Time-periodic Solutions
Asymptotic Stability
Periodic Solution
Navier-Stokes Equations
Periodic Problem
Disturbance
Framework

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Cite this

Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force. / Kozono, Hideo; Mashiko, Yuki; Takada, Ryo.

In: Journal of Evolution Equations, Vol. 14, No. 3, 01.01.2014, p. 565-601.

Research output: Contribution to journalArticle

@article{bc2c1bf50a7c4d03802a9b979603a994,
title = "Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force",
abstract = "We consider the time-periodic problem for the Navier-Stokes equations in the rotational framework. We prove the unique existence of time-periodic solutions for the prescribed external force. Furthermore, we also show the asymptotic stability of small time-periodic solutions provided the initial disturbance is sufficiently small.",
author = "Hideo Kozono and Yuki Mashiko and Ryo Takada",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s00028-014-0228-4",
language = "English",
volume = "14",
pages = "565--601",
journal = "Journal of Evolution Equations",
issn = "1424-3199",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Existence of periodic solutions and their asymptotic stability to the Navier-Stokes equations with the Coriolis force

AU - Kozono, Hideo

AU - Mashiko, Yuki

AU - Takada, Ryo

PY - 2014/1/1

Y1 - 2014/1/1

N2 - We consider the time-periodic problem for the Navier-Stokes equations in the rotational framework. We prove the unique existence of time-periodic solutions for the prescribed external force. Furthermore, we also show the asymptotic stability of small time-periodic solutions provided the initial disturbance is sufficiently small.

AB - We consider the time-periodic problem for the Navier-Stokes equations in the rotational framework. We prove the unique existence of time-periodic solutions for the prescribed external force. Furthermore, we also show the asymptotic stability of small time-periodic solutions provided the initial disturbance is sufficiently small.

UR - http://www.scopus.com/inward/record.url?scp=84896589568&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84896589568&partnerID=8YFLogxK

U2 - 10.1007/s00028-014-0228-4

DO - 10.1007/s00028-014-0228-4

M3 - Article

AN - SCOPUS:84896589568

VL - 14

SP - 565

EP - 601

JO - Journal of Evolution Equations

JF - Journal of Evolution Equations

SN - 1424-3199

IS - 3

ER -